# SDR CALA2014071400911

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 44,510 hours, 15,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3820
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RT APU DOOR FWD HINGE SKIN DAMAGED.  REPAIRED SKIN DAMAGED AT AFT FUSELAGE.  RT APU DOOR FWD HINGE IRW SRM 53-80-01 REPAIR 1 FIG 201.
